# SDR ASAA1058061

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,416 hours, 3,415 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490040
- Part serial: EM168700
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 10,429 hours, 3,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START NUMBER 1 ENG VIB MONITOR INDICATION WAS OBSERVED WITH READING (BLANK) NO INDICATION.  NUMBER 2 INDICATION 0.2.  THE ENG VIB MONITOR CB ON P6 2 A 2 WAS VERIFIED IN.  THE NUMBER 1 INDICATION RETURNED TO NORMAL DURING TAXI.  ACCOMPLISHED FIM TASK 77 05 00 810 805 F00.  VERIFIED CDS'S DEU AND AVM FAULTS HISTORY SHOWS 'N2 TACH SIGNAL LOSS'.  REPLACED N2 SPEED SENSOR IAW AMM 77 11 02 PAGE BLOCK 401.  ENG RUN AND LEAKS CHECK GOOD.  NR 1 ENG EEC BITE NORMAL.  CDS BITE NORMAL.  AVM BITE NORMAL.
